# SDR ASAA2015010110136

- Difficulty date: January 1, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 31,807 hours, 9,507 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS ECONOMIC FAULT 73-31372 UPPER EGT SECTORS READING HIGH. ACFT GROUNDED.  ACCOMPLISHED TASK CARD 78273000 FAULT 73-31372, NO LONGER PRESENT.
